# SDR 2008UALA00634

- Difficulty date: February 2, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 71,385 hours, 8,720 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Feeder Cable
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WALL EEL INOP DOOR 5R CROSS AISLE. FOUND SHORTED AT FEEDER WIRE.  REPAIRED SHORT CIRCUIT AT FEEDER. AC OK FOR SERVICE.
